MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW RA CATH SET: 20 GA X 1-3/4IN; WIRE GUIDE CATHETER

ARROW INTERNATIONAL LLC ARROW RA CATH SET: 20 GA X 1-3/4IN; WIRE GUIDE CATHETER
Catalog Number RA-04020
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "ra inserted and then removed as the steel cannula part of the art line has detached.It had fallen off while still partially within the plastic intra- arterial cannula.Luckily enough was left that they were able to grab and remove." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer provided two photos for analysis.The photos show the catheterization device with the separated needle and the product lidstock.Definite signs of use were observed.The customer also returned one catheterization device and the product lidstock for analysis.Visual inspection revealed signs of use, including the presence of biological material within the needle and chamber.The needle cannula was found to be separated from the hub, and the distal end of the needle exhibited a noticeable bend.No damage was observed to the guidewire.Microscopic examination revealed that no signs of adhesive were found in the hub and on the cannula.The outer diameter of the needle cannula measured 0.0282", which is within specification limits of 0.0280"-0.0285" per needle cannula product drawing.The inner diameter of the needle hub measured 0.098", which is within the specification limits of 0.095" - 0.105" per needle hub product drawing.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit states, "precaution: if resistance is encountered during guidewire advancement do not force feed, withdraw entire unit and attempt new puncture." it also states, "warning: do not use excessive force in removing catheter.If resistance is met on removal, stop and follow institutional policies and procedures for difficult to remove catheters." the customer report of needle cannula separation from the hub was confirmed through complaint investigation of the returned sample.Visual analysis revealed that the needle cannula had separated from the needle hub.The sample was returned in used condition, with biological material present in the needle and chamber.Microscopic analysis revealed that there were no signs of adhesive inside the hub and along the needle cannula.A device history record review was performed, and no relevant findings were identified.Based on the customer report and condition of the returned sample, manufacturing likely caused or contributed to the reported event.A non-conformance was initiated to further investigate this complaint.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW RA CATH SET: 20 GA X 1-3/4IN
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22727612
Report Number9680794-2025-00662
Device Sequence Number8344632
Product Code DQX
UDI-Device Identifier00801902002730
UDI-Public(01)00801902002730(11)230715(17)280630(10)14F23G0078(21)
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberRA-04020
Device Lot Number14F23G0078
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown